# SDR UALA2012062903407

- Difficulty date: June 23, 2012
- Submitted: August 10, 2012
- Operation: Air carrier
- Aircraft: N459UA
- Make and model: Airbus A320-232
- Aircraft serial: 1192
- Aircraft time: 40,342 hours, 16,886 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 32145410
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: J, L
- Precautionary procedure: K

## Discrepancy

EPSU BATTERY MESSAGE SHOWS DURING EMERGENCY LIGHT TEST.  REPLACED LEFT OVERWING BATTERY PACK.
